MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER® TRIMMABLE FIXATION NAIL SYSTEM, CANNULATED; ORTHOPEDIC TRAY

OSSIO LTD. OSSIOFIBER® TRIMMABLE FIXATION NAIL SYSTEM, CANNULATED; ORTHOPEDIC TRAY
Model Number OF2054100S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Date of Event 12/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Company was notified of a revision surgery.An investigation was performed including internal analysis of records and the surgeon's feedback.The device could not be examined as it was not provided to the company.No imaging was provided.No report of trauma.Patient non-compliance with post-operative regime was suspected but could not be confirmed.The revision was completed successfully.There is no indication of a design, manufacturing or process issue affecting implant safety or effectiveness.Based on surgeon's feedback the root cause of the revision surgery is likely related to incorrect implant selection for the patient, combined with suspected non-compliance with post-operative care regime, which resulted in the implant breakage and revision surgery.Because the company cannot rule out the possible contribution of the device to the event, out of an abundance of caution, this event is being reported.Company continues to monitor these events as part of post market activities.Additional report from the initial importer relating to this event is: #3014323288-2025-00001.
 
Event or Problem Description
Revision surgery following implant breakage 2 weeks post clavicle fixation surgery.

Brand Name
OSSIOFIBER® TRIMMABLE FIXATION NAIL SYSTEM, CANNULATED
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key21168001
Report Number3014554088-2025-00001
Device Sequence Number14587277
Product Code OJH
UDI-Device Identifier07290019361022
UDI-Public(01)07290019361022(17)270619(11)240620(10)OF04925
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOF2054100S
Device Catalogue NumberOF2054100S
Device Lot NumberOF04925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale